Closed-form modified Hamiltonians for integrable numerical integration schemes

Alsallami, SAM, Niesen, J orcid.org/0000-0002-6693-3810 and Nijhoff, FW (2018) Closed-form modified Hamiltonians for integrable numerical integration schemes. Nonlinearity, 31 (11). pp. 5110-5146. ISSN 0951-7715

Abstract

Metadata

Authors/Creators:
Keywords: modified Hamiltonian; symplectic integrators; integrable system; lattice KdV equation; mapping reduction; canonical transformation; separated variables
Dates:
  • Published: 10 October 2018
  • Accepted: 13 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Aug 2018 13:49
Last Modified: 18 Oct 2018 12:35
Status: Published
Publisher: IOP Publishing
Identification Number: https://doi.org/10.1088/1361-6544/aad9ac

Download

Accepted Version


Embargoed until: 10 October 2019

Filename: IOPLaTeX.pdf

Share / Export

Statistics